Sex drug warning

Weekend Warrior has many side effects
Weekend Warrior has many side effects

The Ministry of Health (MOH) has issued a warning to Dominicans of the adverse effects of a sexual enhancement drug being sold on various websites on the internet.

This after the US Food and Drugs Administration (FDA) issued a statement on the drug, named Weekend Warrior, advising consumers not to purchase or use it.

“FDA laboratory analysis confirmed that Weekend Warrior contains thiosildenafil, a substance structurally similar to the active ingredient in the FDA approved prescription drug Viagra, used to treat erectile dysfunction (ED),” the MOH said in a statement. “This undeclared ingredient may interact with nitrates found in some prescription drugs such as nitroglycerin and may lower blood pressure to dangerous levels.”

The statement said possible negative side effects of Weekend Warrior may include dizziness, fainting and even heart attack or stroke.

Men with diabetes, high blood pressure, high cholesterol, or heart disease are to be on the lookout since they often take nitrates, according to the MOH.

“The Ministry of Health is therefore advising the general public to take the necessary measures and stop using this product immediately, and throw it away,” the statement said. “Persons who have experienced any negative side effects should consult their health care provider or the nearest Health Centre as soon as possible.”

Disclaimer: The comments on this page do not necessarily reflect the views of DominicaNewsOnline.com/Duravision Inc. All comments are approved by DominicaNewsOnline.com before they are posted. We never censor based on political or ideological points of view, but we do try to maintain a sensible balance between free speech and responsible moderating.

We will delete comments that:

  • violate or infringe the rights of any person, are defamatory or harassing or include personal attacks
  • are abusive, profane or offensive
  • contain material which violates or encourages others to violate any applicable law
  • promote hatred of any kind
  • refer to people arrested or charged with a crime as though they had been found guilty
  • contain links to "chain letters", pornographic or obscene movies or graphic images
  • are excessively long and off-message

See our full comment/user policy/agreement.

19 Comments

  1. Coolboy
    March 20, 2014

    People please learn to spell befor u come an write nonsense

  2. dan
    March 18, 2014

    The FDA is is a big fraud I dont trusth them and dem medications I love my herbs and organic foods, The FDA is a trillion dollar industry alyo plz wake up

    • Simply the Truth
      March 18, 2014

      You are doing well to take herbs and organic foods for your health I am not one who is too enthused about “organic”. Consider how many people who lived to be a healthy and ripe old age without organic foods which were not heard of in those days. Some are still alive.
      However the FDA – The Food and Drug Administration is not selling to anyone, not stealing from them and deceiving them. They are warning the public not to take the drug. They may test it to ensure its health safety but this is all they do.
      The FDA is the government. If the findings are such that this drug poses a health hazard, they are within their right to protect the public from possible illness and death. It is for the benefit of all. Better to be warned, to be safe than sorry.

  3. March 18, 2014

    Eh ben zonsort youvare being warned let nature do his things

  4. FORKIT
    March 18, 2014

    eat shatoo and lambie, drink seamoss and damiana tea…

  5. UDOHREADYET
    March 18, 2014

    Bois Bande!!! is all you’ll ever need!

  6. northside
    March 18, 2014

    who can’t had will fill

  7. just saying
    March 18, 2014

    please be aware all drugs has side effects,

  8. Anonymous
    March 18, 2014

    who cannot hear will feel

  9. Anonymous
    March 18, 2014

    Finally, I can get a little boost at a good price. Viagara is too expensive.

    DNO, Thanks for the link.

  10. Helium&Beryllium
    March 18, 2014

    Alcohol and Smoking of any type can definitely cause reduce ability to “go again”… good diet and exercise increases that ability… no need to use these things with side effects

    • UDOHREADYET
      March 18, 2014

      I always smoke and drink before I ‘go again!’

    • HELP
      March 18, 2014

      So how comes i am doing all that and i am still cannot stand up for a few minutes. that is so frustrating man. WHAT ELSE CAN I DO? PLEASE HELP!

  11. Anonymous
    March 18, 2014

    By providing a link to the site, are you not “promoting” something which is being discouraged? If a link to more information about the drug is provided that’s okay, but a link to a site where it’s is sold? Just a question.

    • JuBoom
      March 18, 2014

      I agree with you there. Admin: please remove the website where people can purchase this poison. Replace it with a website that shares the FDA’s report (or with nothing at all… it is up to you.)

    • carnation
      March 18, 2014

      i agree with you so true.

  12. Cialis
    March 18, 2014

    If FDA is worried ,it must be good and doing the job,they want to keep all to themselves.

    • DA Man In the USA
      March 18, 2014

      @ Cialis..Why are we Dominicans so ignorant? Do you know what can happen to you if you are using any of these Nitrates along with one of these so called Male enhance drug? There are so many people around the world whose blood pressure bottomed out after taking their meds and then using one of these drugs. The FDA is helping save ignoramus people like you who do not know your nose or elbow regarding these drugs because if you knew you would not make such a stupid comment..

      • decdeck
        March 18, 2014

        so what about us that not taking nitrates and need a little boost

        Like or Dislike: Thumb up 1 Thumb down 1

Post a Comment

Your email address will not be published. Required fields are marked *

:) :-D :wink: :( 8-O :lol: :-| :cry: 8) :-? :-P :-x :?: :oops: :twisted: :mrgreen: more »

 characters available